CSN Login
Members Online: 5

You are here

Hearing Problems and ED Medications?

Bill_4's picture
Bill_4
Posts: 29
Joined: Jun 2009

Has anyone experienced hearing problems (hearing loss or tinnitus (ringing in the ears) from taking one of the three common ED medications? Hearing problems caused by certain medications are referred to as ototoxicity. These problems can also be caused by exposure to very loud noises and aging. About eight weeks following DaVinci surgery I suddenly experienced tinnitus after taking Levitra for the first time. That was about four and a half months ago.

steckley
Posts: 100
Joined: Aug 2009

Hey Bill,

My ears started to ring about one month ago. I had been taking Levitra (5 mg), but was having trouble cutting the pill into fourths .... so I switched to Viagra. That was about 4 months ago, and I really had not noticed any problems taking a quarter of the Viagra (25 mg) and it was a heck of a lot easier to cut with the pill cutter. I thought that maybe my blood pressure was up ... but it wasn't. I had broken an eardrum in the past, been around heavy machinery and large bore rifles .... so I fighured old age was catching up. Had not really thought of the ED meds.

Bob

Subscribe to Comments for "Hearing Problems and ED Medications?"